MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP INTACT PARATHYROID HORMONE (IPTH) ASSAY; IPTH IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP INTACT PARATHYROID HORMONE (IPTH) ASSAY; IPTH IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the issue was the low qc (quality control) for ipth lot 369.However, the value for the qc was in range.One patient sample had a discordant low result.The issue was resolved after the customer recalibrated the ipth assay.The qc returned close to the target and the patient result was higher upon repeat.The higher result was reported.The customer continues to process samples for ipth with reagent lot 369.The instrument is performing within specifications.No further evaluation of the device is required.The limitations section of the instructions for use states: "results should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.Interpretation of intact pth values should always take into account serum calcium results and the interrelationship between these two elements in various disorders involving pth and calcium.It is recommended that the intact pth results should always be interpreted with caution and with consideration of the overall clinical manifestations even when used in conjunction with calcium values.".
 
Event or Problem Description
The customer observed a zero result for a patient sample on the advia centaur xp intact parathyroid hormone (ipth) assay after calibration.The customer stated that the quality control was in range after the calibration.The zero result was not reported.The customer recalibrated on (b)(6) 2017 with a fresh set of calibrators.The quality control was repeated and the values were in range.The patient sample was repeated and the result was higher.The higher result was reported.Patient treatment was not prescribed or altered.There was no report of adverse health consequences as a result of the discordant ipth result.

Brand Name
ADVIA CENTAUR XP INTACT PARATHYROID HORMONE (IPTH) ASSAY
Common Device Name
IPTH IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key6976083
Report Number1219913-2017-00219
Device Sequence Number1549520
Product Code CEW
UDI-Device Identifier00630414579160
UDI-Public00630414579160
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K133601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2017
Device Model NumberN/A
Device Catalogue Number10492369
Device Lot Number77912369
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1